Stiff legs Minocycline?

A forum for the discussion of antibiotics as a potential therapy for MS
Post Reply
User avatar
KDGO
Family Member
Posts: 62
Joined: 8 years ago

Stiff legs Minocycline?

Post by KDGO » 5 years ago

Has anyone experienced stiff (stiffer than usual) legs when starting minocycline? Thanks for your advise.

User avatar
CuriousRobot
Family Elder
Posts: 173
Joined: 8 years ago
Contact:

Re: Stiff legs Minocycline?

Post by CuriousRobot » 5 years ago

Can you provide specific details regarding your symptoms?
  • 1. Is it tightness or soreness?
    2. Is there a considerable loss in range-of-motion, or you feel somewhat weaker?
    3. Have you done any activity out of the ordinary in the past days or so (even something like walking an unused-to distance)?
    4. Any specific anatomy affected, be it calves, hamstrings, glutes, adductors, hip girdle, flexors, etc.?
According to the premise, C. pneumoniae will inhabit numerous locations in the body, including synovial membranes which are situated near large, anatomical joints. Upon administration of metronidazole, the bacterium is "littering the tissues with bacterial corpses, proteins, lipopolysaccharides and nucleic acids," essentially promoting local inflammation at the site of destruction [link]. Might minocycline have a similar effect not on C. pneumoniae, per se (obviously not), but on other bacterium that are latent in the synovium? I can't see why it is not possible.

There can be another explanation for this effect you are experiencing. I am not a physician.

User avatar
KDGO
Family Member
Posts: 62
Joined: 8 years ago

Re: Stiff legs Minocycline?

Post by KDGO » 5 years ago

1.More neuropathy pain in my feet now up to my knee.
2. Feel somewhat weaker in general.

Almost like there is a battle going on inside my body.
I'm supposed to take this for 6 weeks....I'll see what happens after 1 week if I still feel this way.
Thanks for your info.

Post Reply
  • Similar Topics
    Replies
    Views
    Last post